Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the existence of weakly $n$-dimensional spaces
HTML articles powered by AMS MathViewer

by Jan van Mill and Roman Pol PDF
Proc. Amer. Math. Soc. 113 (1991), 581-585 Request permission

Abstract:

Using a certain method for constructing peculiar large-dimensional spaces in every compactum with sufficiently large dimension, we present for every $n$ an easy example of a weakly $n$-dimensional space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54D45
  • Retrieve articles in all journals with MSC: 54F45, 54D45
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 581-585
  • MSC: Primary 54F45; Secondary 54D45
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1056687-0
  • MathSciNet review: 1056687